# SDR AALA201512249001

- Difficulty date: December 20, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 32,795 hours, 14,866 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Liner
- Part number: 7450006503
- Part serial: 8940001
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 32,795 hours, 14,866 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SHORTLY FOLLOWING TAKEOFF, CREW HEARD A NON-SPECIFIC THUD.  POSSIBLE BIRD STRIKE, FLIGHT CONTINUED TO DESTINATION.  CFR WAS REQUESTED AS A PRECAUTIONS.  AN EMER WAS NOT DECLARED.  FOUND THE RT OTBD ENG THRUST REVERSER C DUCT ACOUSTIC LINER MISSING A LARGE SECTION.  R & R THRUST REVERSER HALF IAW JC 26L4507800.
